# SDR UALA2013071504930

- Difficulty date: July 14, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 66,027 hours, 24,097 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: O-Ring
- Condition: Failed
- Location: Pot Water Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE AMOUNTS OF WATER LEAKING FROM UNDER THE AIRPLANE.  FOUND POTABLE WATER TANK DISTRIBUTION LINE O-RING BLOWN. REPLACED O-RING, OPS AND LEAK CHECKED GOOD.
